On the Restricted Ordinal Theorem

Journal of Symbolic Logic 10 (3):104-105 (1945)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,283

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the restricted ordinal theorem.R. L. Goodstein - 1944 - Journal of Symbolic Logic 9 (2):33-41.
Goodstein R. L.. On the restricted ordinal theorem.Hugo Ribeiro - 1945 - Journal of Symbolic Logic 10 (3):104-105.
Proof-theoretic investigations on Kruskal's theorem.Michael Rathjen & Andreas Weiermann - 1993 - Annals of Pure and Applied Logic 60 (1):49-88.
The theorem of the means for cardinal and ordinal numbers.George Rousseau - 1993 - Mathematical Logic Quarterly 39 (1):279-286.
Σ1-separation.Fred G. Abramson - 1979 - Journal of Symbolic Logic 44 (3):374 - 382.

Analytics

Added to PP
2017-02-21

Downloads
4 (#1,628,455)

6 months
3 (#984,770)

Historical graph of downloads
How can I increase my downloads?